On infinite-dimensional linear groups
Doklady Akademii Nauk, Tome 153 (1963) no. 1, pp. 42-45
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_1_a9,
author = {B. I. Plotkin},
title = {On infinite-dimensional linear groups},
journal = {Doklady Akademii Nauk},
pages = {42--45},
year = {1963},
volume = {153},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_1_a9/}
}
B. I. Plotkin. On infinite-dimensional linear groups. Doklady Akademii Nauk, Tome 153 (1963) no. 1, pp. 42-45. http://geodesic.mathdoc.fr/item/DAN_1963_153_1_a9/